Electron. J. Diff. Eqns., Vol. 2007(2007), No. 83, pp. 1-7.

Iterated order of solutions of certain linear differential equations with entire coefficients

Saada Hamouda

In this paper, we investigate the iterated order of solutions of homogeneous and nonhomogeneous linear differential equations where the coefficients are entire functions and satisfy certain growth conditions.

Submitted March 8, 2007. Published June 6, 2007.
Math Subject Classifications: 30D35, 34M10.
Key Words: Linear differential equations; growth of solutions; iterated order.

Show me the PDF file (196K), TEX file, and other files for this article.

Saada Hamouda
Department of Mathematics
University of Mostaganem
B. P. 227 Mostaganem, Algeria
email: hamouda_saada@yahoo.fr

Return to the EJDE web page